U.S. doctors online nowAsk doctors free
Owensboro, KY
A 40-year-old female asked:

Can risperdal cause pitting edema in lower legs ankles and feet?

2 doctor answers6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Edema has been: Reported with use of ripserdal. Please let your prescribing provider know promptly about your edema.
Dr. Stuart Plotkin
Podiatry 42 years experience
Probably not: There is no listing of edema being caused by Risperdal but any side effect is possible. I would look at poss varicose veins, hormones or other drug reactions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.